Depo provera pfizer

Common Questions and Answers about Depo provera pfizer

depo-provera

Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
Avatar n tn I was on Depo provera for a few years, in 1999 I went off of it and I got pregnant,I was thrilled untill I started bleeding, I went to the hospital and found out I had miscarried, I had tried to get pregnant since then and I was prescribed Clomid last year. I got pregnant again, but lost that baby at 9 weeks. it has been heartbreaking. i cry everyday. I know now that it was because of the Depo. I have a hard time when all of my friends around me are getting pregnant with no problem.
Avatar n tn Wel i was on the depo shot tooo and the shot is out of your system 3-6 months after you have recieved the first shot is when you should get your normal menstruation back and this website paragraph i posted below says when you should get fertility back Pfizer recommends that a woman stop her Depo Provera injections one year before she wishes to become pregnant.
Avatar n tn I have been on depo for 11 years. I would be due for my next shot on 9/27 but my Doctor has advised that I stop having it. She has been treating me for migraines and depression with Imitrex (when needed) and a daily dosage of Prozac of 10mg. The Imitrex thankfully, works, and the migraines have also been lessened by the Prozac.
Avatar n tn I finished the Seasonale packet the day after surgery, was off the hormones for about a week, and then my gyn gave me the options of more oral BC, Depo-Provera, or Depo-Lupron. The Lupron scared the bejezus out of me, and the oral BC's were all synthetic, which I reacted badly to, so I tried the Depo-Provera. It seemed to work for the first shot, then as I approached the end of the three months, light period started. Gyn upped dose to every 8 weeks instead of 12, and doubled the dose.
199373 tn?1270491232 i gave birth dec. 15th, and was pressured by the hospital into receiving a depo-provera shot before leaving on the 18th. i was very unhappy about this, considering i never put any medication into my body w/o reading about it first, but felt as if i had no choice. after reading about this horrible shot, i've learned that it should not be administered until 6 weeks after giving birth, due to the high levels contained in breast milk the first few weeks.
Avatar n tn I was diagnosed with a fatty liver after taking depo provera - which is a third world injectable progestin (synthetic progesterone) - it causes full blown osteo in 19year olds. Very dangerous - all kinds of court cases - Pfizer. So, a Naturopath v.s multiple surgeries now seem to be the path I am going down. Your exhaustion may well be core toxicity, neurotransmitters which are out of balance and low projesterone and a weak thyroid.
Avatar f tn Having spent several years on Ortho evra (I have since switched to Depo Provera), my endometriosis has indeed gotten worse. I have always had long, heavy periods, but with Orth Evra, afetr some time the bleeding (not spotting, but actual heavy bleeding) would last 24 - 30 days. I finally called my doctor in tears when the last period lasted 54 days and I was paler than a ghost and could barely sutup straight anymore. All this in addition to unbearable pain.